Mathematical Logic Quarterly 35 (2):187-192 (1989)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19890350209
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,089
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

European Summer Meeting of the Association for Symbolic Logic.E. -J. Thiele - 1992 - Journal of Symbolic Logic 57 (1):282-351.

Add more citations

Similar books and articles

On Roots of Exponential Terms.Helmut Wolter - 1993 - Mathematical Logic Quarterly 39 (1):96-102.
Consequences of Schanuel's Condition for Zeros of Exponential Terms.Helmut Wolter - 1993 - Mathematical Logic Quarterly 39 (1):559-565.
Some Remarks on Exponential Functions in Ordered Fields.Helmut Wolter - 1986 - Mathematical Logic Quarterly 32 (13‐16):229-236.
Real Closed Exponential Subfields of Pseudo-Exponential Fields.Ahuva C. Shkop - 2013 - Notre Dame Journal of Formal Logic 54 (3-4):591-601.
Ordered Fields with Several Exponential Functions.B. I. Dahn & H. Wolter - 1984 - Mathematical Logic Quarterly 30 (19‐24):341-348.
Model Theory of Analytic Functions: Some Historical Comments.Deirdre Haskell - 2012 - Bulletin of Symbolic Logic 18 (3):368-381.
A Note on the Axioms for Zilber’s Pseudo-Exponential Fields.Jonathan Kirby - 2013 - Notre Dame Journal of Formal Logic 54 (3-4):509-520.
On the Theory of Exponential Fields.Bernd I. Dahn & Helmut Wolter - 1983 - Mathematical Logic Quarterly 29 (9):465-480.
Belief Revision and Verisimilitude.Mark Ryan & Pierre-Yves Schobbens - 1995 - Notre Dame Journal of Formal Logic 36 (1):15-29.
The Field of LE-Series with a Nonstandard Analytic Structure.Ali Bleybel - 2011 - Notre Dame Journal of Formal Logic 52 (3):255-265.
A Recursion Principle for Linear Orderings.Juha Oikkonen - 1992 - Journal of Symbolic Logic 57 (1):82-96.
On the Structure of Nonarchimedean Exponential Fields I.Salma Kuhlmann - 1995 - Archive for Mathematical Logic 34 (3):145-182.

Analytics

Added to PP index
2013-12-01

Total views
4 ( #1,273,919 of 2,499,034 )

Recent downloads (6 months)
1 ( #419,059 of 2,499,034 )

How can I increase my downloads?

Downloads

My notes